# SDR USAA2012091700028

- Difficulty date: September 2, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 31,826 hours, 21,190 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175500000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - FLOOR PANEL 261DF DELAMINATED.  REMOVED AND REPLACED PANEL IAW A319 SRM 53-02-00-201, IRM 9701 REV G AND EA 502933.
